Follow
Dimitrie D. Stancu
Dimitrie D. Stancu
„Babeș-Bolyai” University, Tiberiu Popoviciu Institute of Numerical Analysis
Verified email at ictp.acad.ro - Homepage
Title
Cited by
Cited by
Year
The remainder of certain linear approximation formulas in two variables
DD Stancu
Journal of the Society for Industrial and Applied Mathematics, Series B …, 1964
1311964
Analiză numerică și teoria aproximării
DD Stancu, G Coman, O Agratini, R Trîmbitaș
Presa Universitară Clujeana, 2002
1142002
Analiza numerica si teoria aproximarii, I
DD Stancu, G Coman, O Agratini, R Trımbitas
Presa Universitara Clujeana, Cluj-Napoca 1, 2001
110*2001
Asupra unei generalizari a polinoamelor lui Bernstein
DD Stancu
Studia Universitatis Babes-Bolyai 14 (2), 31-45, 1969
841969
Approximation of functions by means of a new generalized Bernstein operator
DD Stancu
Calcolo 20 (2), 211-229, 1983
811983
On a generalization of the Bernstein polynomials
DD Stancu
Studia Universitatis Babeş-Bolyai, Series Mathematica-Physica 14, 31-45, 1969
651969
Quadrature formulas with multiple Gaussian nodes
AH Stroud, DD Stancu
Journal of the Society for Industrial and Applied Mathematics, Series B …, 1965
571965
Evaluation of the remainder term in approximation formulas by Bernstein polynomials
DD Stancu
Mathematics of Computation 17 (83), 270-278, 1963
571963
On the Beta approximating operators of second type kind
DD Stancu
Rev. Anal. Numér. Théor. Approx., 231-239, 1995
551995
Quadrature formulas with simple Gaussian nodes and multiple fixed nodes
DD Stancu, AH Stroud
Mathematics of computation 17 (84), 384-394, 1963
461963
Sur quelques formules générales de quadrature du type Gauss-Christoffel
DD Stancu
Mathematica (Cluj) 1 (24), 167-182, 1959
451959
A method for obtaining polynomials of Bernstein type of two variables
DD Stancu
The American Mathematical Monthly 70 (3), 260-264, 1963
431963
Approximation of functions by means of some new classes of positive linear operators
DD Stancu
Numerische Methoden der Approximationstheorie, 187-203, 1972
391972
Two classes of positive linear operators
DD Stancu
Analele Univ. din Timisoara (Seria St. Mat.), 213-220, 1970
391970
A new class of uniform approximating polynomial operators in two and several variables
DD Stancu
Proc. of the Conf. on Constr. Theory of Functions, Budapest, 1969
391969
On the monotonicity of the sequence formed by the first order derivatives of the Bernstein polynomials
DD Stancu
Mathematische Zeitschrift 98 (1), 46-51, 1967
311967
On a new positive linear polynomial operator
DD Stancu
Proceedings of the Japan Academy 44 (4), 221-224, 1968
271968
Numerical analysis and approximation theory
DD Stancu, G Coman, P Blaga
Vol. II, Presa Universitara Clujeana, Cluj-Napoca, 2002
242002
On approximation by binomial operators of Tiberiu Popoviciu type
DD Stancu, MR Occorsio
Rev. Anal. Numér. Théor. Approx. 27 (1), 167-181, 1998
241998
The remainder in the approximation by a generalized Bernstein operator: a representation by a convex combination of second-order divided differences
DD Stancu
Calcolo 35 (1), 53-62, 1998
231998
The system can't perform the operation now. Try again later.
Articles 1–20